# SDR ASAA2016033016464

- Difficulty date: March 30, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 47,649 hours, 31,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65516984
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER SPLICE 21R AT BS 907 IS CORRODED.  ACFT GROUNDED.  R & R THE STRINGER SPLICE AT BS 907 IAW SRM 51-40-02-0G-0.
